# SDR QXEA200700945

- Difficulty date: June 7, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,625 hours, 15,993 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - SURFACE CORROSION AT AFT OUTBOARD CORNER OF APERTURE FOR PANEL 144JZ STATION X783.  REPAIRED IAW SRM 51-14-00.
